Relative determinants of elliptic operators and scattering theory
Journées équations aux dérivées partielles (1996), article no. 13, 24 p.
@article{JEDP_1996____A13_0,
     author = {M\"uller, Werner},
     title = {Relative determinants of elliptic operators and scattering theory},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {13},
     publisher = {Ecole polytechnique},
     year = {1996},
     zbl = {0920.58062},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1996____A13_0/}
}
TY  - JOUR
AU  - Müller, Werner
TI  - Relative determinants of elliptic operators and scattering theory
JO  - Journées équations aux dérivées partielles
PY  - 1996
DA  - 1996///
PB  - Ecole polytechnique
UR  - http://www.numdam.org/item/JEDP_1996____A13_0/
UR  - https://zbmath.org/?q=an%3A0920.58062
LA  - en
ID  - JEDP_1996____A13_0
ER  - 
Müller, Werner. Relative determinants of elliptic operators and scattering theory. Journées équations aux dérivées partielles (1996), article  no. 13, 24 p. http://www.numdam.org/item/JEDP_1996____A13_0/

[APS] M.F. Atiyah, V.K. Patodi and I.M. Singer, Spectral asymmetry and Riemannian geometry, I, Math. Proc. Camb. Phil. Soc. 77 (1975), 43-69. | MR 53 #1655a | Zbl 0297.58008

[BK] M.Sh. Birman and M.G. Krein, On the theory of wave operators and scattering operators, Dokl. Akad. Nauk SSSR 144 (1962), 475-478 ; English transl. in Soviet Math. Dokl. 3 (1962). | Zbl 0196.45004

[Br] V. Bruneau, Propriétés asymptotiques du spectre continu d'opérateurs de Dirac, These de Doctorat, Université de Nantes, 1995.

[BY] M.Sh. Birman and M.G. Krein, The spectral shift function. The work of M.G. Krein and its further development, St. Petersburg Math. J. 4 (1993), 833-870. | Zbl 0791.47013

[BC] J.-M. Bismut and J. Cheeger, Families index for manifolds with boundary, super connections, and cones, I, Journal Funct. Analysis 90 (1990), 306-354. | MR 91e:58181 | Zbl 0711.53023

[BF1] J.-M. Bismut and D.S. Freed, The analysis of elliptic families, I. Metrics and connections on determinant bundles, Commun. Math. Phys. 106 (1986), 159-176. | MR 88h:58110a | Zbl 0657.58037

[BF2] J.-M. Bismut and D.S. Freed, The analysis of elliptic families, II, Commun. Math. Phys. 107 (1986), 103-163. | MR 88h:58110b | Zbl 0657.58038

[BGS1] J.-M. Bismut, H. Gillet and C. Soulé, Analytic torsion and holomorphic determinant bundles, I. Bott-chern forms and analytic torsion, Commun. Math. Phys. 115 (1988), 49-78. | MR 89g:58192a | Zbl 0651.32017

[BGS2] J.-M. Bismut, H. Gillet and C. Soulé, Analytic torsion and holomorphic determinant bundles, II. Direct images and Bott-Chern forms, Commun. Math. Phys. 115 (1988), 79-126. | MR 89g:58192b | Zbl 0651.32017

[BGS3] J.-M. Bismut, H. Gillet and C. Soulé, Analytic torsion and holomorphic determinant bundles, III. Quillen metric on holomorphic determinants, Commun. Math. Phys. 115 (1988), 301-351. | MR 89g:58192c | Zbl 0651.32017

[BL] J.-M. Bismut and G. Lebeau, Complex immersions and Quillen metrics, Publications Math. 74 (1991), 1-298. | Numdam | MR 94a:58205 | Zbl 0784.32010

[BZ] J.-M. Bismut and W. Zhang, An extension of a theorem by Cheeger and Müller, Astérisque 205 (1992). | Zbl 0781.58039

[BCY] T.P. Branson, S.-Y. A. Chang, and P.C. Yang, Estimates and extremals for zeta function determinants on four-manifolds, Commun. Math. Phys. 149 (1992), 241-262. | MR 93m:58116 | Zbl 0761.58053

[BFK] D. Burghelea, L. Friedlander, T. Kappeler, and P. Mcdonald, Analytic and Reidemeister torsion for representations in finite type Hilbert modules, Preprint, Ohio State University, 1996. | MR 97i:58177 | Zbl 0874.57025

[C] J. Cheeger, Analytic torsion and the heat equation, Annals of Math. 109 (1979), 259-322. | MR 80j:58065a | Zbl 0412.58026

[CV1] Y. Colin De Verdiere, Une formule de traces pour l'opérateur de Schrödinger dans ℝ3, Ann. scient. Éc. Norm. Sup., 4e série, 14 (1981), 27-39. | Numdam | MR 82g:35088 | Zbl 0482.35068

[CV2] Y. Colin De Verdiere, Pseudo-Laplaciens II, Ann. Inst. Fourier, Grenoble 33 (1983), 87-113. | Numdam | MR 84k:58222 | Zbl 0496.58016

[De] C. Deninger, Local L-factors of motives and regularized determinants, Invent. math. 107 (1992), 135-151. | MR 93a:11056 | Zbl 0762.14015

[Do] S.K. Donaldson, Infinite determinants, stable bundles, and curvature, Duke Math. J. 54 (1987), 231-247. | MR 88g:32046 | Zbl 0627.53052

[Fa] G. Faltings, Lectures on the arithmetic Riemann-Roch theorem, Ann. Math. Studies 127 (1992). | MR 93f:14006 | Zbl 0744.14016

[Fr] D.S. Freed, Determinants, torsion, and strings. Commun. Math. Phys. 107 (1986), 483-513. | MR 88b:58130 | Zbl 0606.58013

[GMS] R.E. Gamboa Saravi, M.A. Muschietti, F.A. Schaposnik, and J.E. Solomin, ζ-function method and the evaluation of fermion currents, J. Math. Phys. 26 (1985), 2045-2049. | MR 87e:81137

[GS] H. Gillet and Ch. Soullé, An arithmetic Riemann-Roch theorem, Invent. math. 110 (1992), 473-543. | MR 94f:14019 | Zbl 0777.14008

[Gu1] L. Guillopé, Une formule de trace pour l'opérateur de Schrödinger dans ℝn, These de 3eme cycle, Grenoble, 1981.

[Gu2] L. Guillopé, Asymptotique de la phase de diffusion pour l'opérateur de Schrödinger avec potentiel, C.R. Acad. Sci. Paris 293 (1981), 601-603. | MR 83a:35079 | Zbl 0487.35073

[H] S.W. Hawking, Zeta function regularization of path integrals in curved space time, Commun. Math. Phys. 55 (1977), 133-148. | MR 58 #25823 | Zbl 0407.58024

[He] D.A. Hejhal, The Selberg trace formula and the Riemann zeta function, Duke Math. J. 43 (1976), 441-482. | MR 54 #2591 | Zbl 0346.10010

[JK] A. Jensen and T. Kato, Spectral properties of Schrödinger operators and time-decay of the wave functions, Duke Math. J. 46 (1979), 583-611. | MR 81b:35079 | Zbl 0448.35080

[J] A. Jensen, Spectral properties of Schrödinger operators and time-decay of the wave functions, results in L2 (ℝm), m ≥ 5, Duke Math. J. 47 (1980), 57-80. | MR 81e:35092 | Zbl 0437.47009

[K] T. Kato, Perturbation theory for linear operators, Springer-Verlag, Berlin, 1966. | MR 34 #3324 | Zbl 0148.12601

[KV] M. Kontsevich and S. Vishik, Determinants of elliptic pseudo-differential operators, MPI-Preprint Nr. 94-30, Bonn, 1994.

[Lo] J. Lott, Heat kernels on covering spaces and topological invariants, J. Diff. Geometry 35 (1992), 471-510. | MR 93b:58140 | Zbl 0770.58040

[Me] R.B. Melrose, The Atiyah-Patodi-Singer index theorem, A.K. Peters, Boston, 1993. | MR 96g:58180 | Zbl 0796.58050

[Mu1] W. Müller, Spectral theory for Riemannian manifolds with cusps and a related trace formula, Math. Nachrichten 111 (1983), 197-288. | MR 85i:58121 | Zbl 0529.58035

[Mu2] W. Müller, Spectral theory and scattering theory for certain complete surfaces of finite volume, Invent. math. 109 (1992), 265-305. | Zbl 0772.58063

[Mu3] W. Müller, Analytic torsion and R-torsion of Riemannian manifolds, Adv. in Math. 28 (1978), 233-305. | MR 80j:58065b | Zbl 0395.57011

[Mu4] W. Müller, Analytic torsion and R-torsion for unimodular representations, J. Amer. Math. Soc. 6 (1993), 721-753. | MR 93m:58119 | Zbl 0789.58071

[Mu5] W. Müller, Relative zeta functions, relative determinants, and scattering theory, in preparation. | Zbl 0947.58025

[O] K. Okikiolu, The multiplicative anomaly for determinants of elliptic operators, Duke Math. J. 79 (1995), 723-750. | MR 96j:58176 | Zbl 0851.58048

[OPS1] B. Osgood, R. Phillips, and P. Sarnak, Extremals of determiants of Laplacians, J. Funct. Anal. 80 (1988), 148-211. | MR 90d:58159 | Zbl 0653.53022

[OPS2] B. Osgood, R. Phillips, and P. Sarnak, Compact isospectral sets of surfaces, J. Funct. Anal. 80 (1988), 212-234. | MR 90d:58160 | Zbl 0653.53021

[Pa] L.B. Parnovski, Spectral asymptotics of the Laplace operator on surfaces with cusps, Math. Annalen 303 (1995), 281-296. | MR 97a:11080 | Zbl 0849.35093

[Ro] D. Robert, Asymptotique a grande énergie de la phase de diffusion pour un potentiel, Asymptotic Analysis, 3 (1991), 301-320. | MR 91m:35179 | Zbl 0737.35054

[RS1] D.B. Ray and I.M. Singer, R-torsion and the Laplacian on Riemannian manifolds, Advances in Math. 7 (1971), 145-210. | MR 45 #4447 | Zbl 0239.58014

[RS2] D.B. Ray and I.M. Singer, Analytic torsion for complex manifolds, Annals of Math. 98 (1973), 154-177. | MR 52 #4344 | Zbl 0267.32014

[Sa] P. Sarnak, Arithmetic quantum chaos, Israel Math. Conf. Proc. 8 (1995), 183-236. | MR 96d:11059 | Zbl 0831.58045

[S] R.T. Seeley, Complex powers of an elliptic operator, Proc. Symp. Pure Math. 10 (1967), 288-307. | MR 38 #6220 | Zbl 0159.15504

[Si] I.M. Singer, Families of Dirac operators with applications to physics, In : Élie Cartan et les Mathématiques d'aujourd'hui, Astérisque 1985, Numéro Hors Série. | MR 88a:58192 | Zbl 0603.58054

[Y] D.R. Yafaev, Mathematical scattering theory, Translations of Mathematical Monographs, Vol. 105 (1992), AMS. | MR 94f:47012 | Zbl 0761.47001